EconPapers    
Economics at your fingertips  
 

Semi-global solutions to DSGE models: perturbation around a deterministic path

Viktors Ajevskis ()

Studies in Nonlinear Dynamics & Econometrics, 2017, vol. 21, issue 2, 28

Abstract: This study proposes an approach based on a perturbation technique to construct global solutions to dynamic stochastic general equilibrium models (DSGE). The main idea is to expand a solution in a series of powers of a small parameter scaling the uncertainty in the economy around a solution to the deterministic model, i.e. the model where the volatility of the shocks vanishes. If a deterministic path is global in state variables, then so are the constructed solutions to the stochastic model, whereas these solutions are local in the scaling parameter. Under the assumption that a deterministic path is already known the higher order terms in the expansion are obtained recursively by solving linear rational expectations models with time-varying parameters. The present work also proposes a method rested on backward recursion for solving general systems of linear rational expectations models with time-varying parameters and determines the conditions under which the solutions of the method exist.

Keywords: backward induction; DSGE; global solution; perturbation; time-varying parameters (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
https://www.degruyter.com/view/j/snde.2017.21.issu ... -0065.xml?format=INT (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
Working Paper: Semi-Global Solutions to DSGE Models: Perturbation around a Deterministic Path (2015) Downloads
Working Paper: Semi-Global Solutions to DSGE Models: Perturbation around a Deterministic Path (2015) Downloads
Working Paper: Semi-Global Solutions to DSGE Models: Perturbation around a Deterministic Path (2014) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:sndecm:v:21:y:2017:i:2:p:28:n:5

Ordering information: This journal article can be ordered from
https://www.degruyter.com/view/j/snde

Access Statistics for this article

Studies in Nonlinear Dynamics & Econometrics is currently edited by Bruce Mizrach

More articles in Studies in Nonlinear Dynamics & Econometrics from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

 
Page updated 2018-12-12
Handle: RePEc:bpj:sndecm:v:21:y:2017:i:2:p:28:n:5